# SDR DALA13014800944

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,240 hours, 47,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1148-1155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL FROM BS 1148-1155 BETWEEN LONGERON 29 AND 30R ALSO CORROSION ON STRAP ABOVE SAME INTERCOSTAL AT AFT CARGO COMPARTMENT.  REPAIRED IAW SRM 51-30-2, 51-10-3 PAR 14, 21, 26, AND 38 AND ER/A 511165-14.
